# SDR ASAA2014071408559

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,777 hours, 899 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU START ON PREFLIGHT,  BLUE MAINTENANCE LIGHT ILLUMINATED. ACFT GROUNDED. PERFORMED FIM 49-60, TASK 801. ACCOMPLISHED BITE CHECK & FOUND NUISANCE MESSAGE 49-91227.  PERFORMED LOW OIL, QTY FIM 49-90, TASK 804.  MESSAGE CLEARED.  APU OPS NORMAL, "LIGHT IS OUT".
